# SDR DL757090084

- Difficulty date: August 24, 2006
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 66,561 hours, 33,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.025 LONG CRACK IN THE BEAR STRAP EXTENDING FROM THE UPPER CORNER OF THE L1 DOOR CUTOUT.  REPAIR INSTALLED IN ACCORDANCE WITH ERA 457208-14AD.
